estrellafugaz85 (estrellafugaz85) wrote in vaginapagina,
estrellafugaz85
estrellafugaz85
vaginapagina

Cerazette pill and facial hair

Hi guys,

I was on Cerazette for around 3 years. I took it because I can't take the combined pill (due to migraines) and also because I was getting recurrent BV which seemed to be triggered by my period. My period totally stopped on Cerazette and I thought I was doing fine on it. I did notice a couple of years back that I'd started to get hairs on my chin, but put it down to my ancestry (Italian) and the fact I'd been told I may have mild PCOS. I was in a changing room mirror a few weeks ago and noticed the true horror of my facial hair - I have quite obvious hair all over my chin, upper lip, sides of face and neck. I decided to come off the Cerazette after reading online that many other women had had similar problems while taking this pill. Now I'm wondering if the hair is likely to decrease now that I've stopped it? Or whether it's probably permanent?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments